# SDR USAA2014072500009

- Difficulty date: July 16, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 65,131 hours, 25,328 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: 183N200338
- Part serial: ASN622
- Condition: Delaminated
- Location: Rt Elevator
- Part time: 47,793 hours, 18,418 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK DELAMINATION ON RT ELEVATOR UPPER SKIN PANEL AT APPROX 2 INCHES INBD OF STAB STATION 113.068.  REPAIRED RT ELEVATOR UPPER SKIN PANEL IAW SRM 51-70-17 & EA 106064.
